# SDR 08FDEA00023

- Difficulty date: January 3, 2008
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 33,436 hours, 33,829 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53811910200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE FR 54 18" LEFT OF CENTER, SEAT TRACK SUPPORT LINK IS BROKEN INTO TWO PIECES.  REMOVED AND REPLACED TRACK SUPPORT LINK IAW A300-600 SRM 51-40-21.
